Is this anxiety

Hi All. I suffer from terrible anxiety and on a lot of medication. My anxiety has now started all kinds of physical sensations. Lately I am so off balance and feel like I am going to faint. Yesterday I was reading a little book and all of a sudden a wave of dizziness hit me and feeling faint came over me. My therapist says this is anxiety.

However, I have just had my Vitamin D levels checked and am extremely low. Started my first dose of VIT D last night. I have to be on it for life. So now my mind is saying.. maybe its the lack of VIT D that is doing this.. even though my therapist is saying it is just anxiety bringing on those symptoms..

Anyone else have these symptoms?


2 Replies

  • I found out I have a slightly low vitamin D and have to take it daily now, have similar feelings to you as well other stuff and its really frustrating and I'm finding it hard to believe that they can be because of the lack of D.

    I read somewhere D levels can be affected by anxiety, not sure if that's true, anxiety alone can cause all sorts of messed up stuff, personally I know taking vitamin D hasn't stopped me feeling lightheaded.

    Its best to keep talking to your doctor, I hope you will feel better soon x

  • I am not sure but if you feel like all your symptoms are Vit D related, talk to you doctor about reducing you anxiety meds and see how it affects you.

You may also like...